# SDR CA111222002

- Difficulty date: December 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 38,790 hours
- Engine: Ge CF343A1
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Part number: 1FP9F22BLU
- Condition: Burned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 IRS FAILED AFTER TAKEOFF, RESULTING IN A BLANK SCREEN AND HEADING FLAGS.  ACFT DIVERTED. TROUBLESHOOTING CARRIED OUT AND FOUND WIRE 1FP9F22BLU SHORTED TO GROUND BETWEEN JB-10 AND MFD 1.  DAMAGED WIRE LOCATED BEHIND MFD 1, REPAIRED IAW ESPM 20-11-00.  ACFT RETURNED TO SERVICE.
